# SDR P5CA9500525

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Ws 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIGHT WING TRAILING EDGE FAIRING ANCHOR NUT BRACKET AT WS 1110.  REPAIRED PER BOEING SRM 51-30-02 NEW ANGLES.
